REAL QUADRATIC FUNCTION FIELDS OF RICHAUD-DEGERT TYPE WITH IDEAL CLASS NUMBER ONE

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 562
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBae, Sung-Hanko
dc.date.accessioned2013-03-09T21:12:41Z-
dc.date.available2013-03-09T21:12:41Z-
dc.date.created2012-04-06-
dc.date.created2012-04-06-
dc.date.issued2012-02-
dc.identifier.citationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.140, no.2, pp.403 - 414-
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/10203/97471-
dc.description.abstractWe determine all real quadratic function fields of Richaud-Degert type with ideal class number one.-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.titleREAL QUADRATIC FUNCTION FIELDS OF RICHAUD-DEGERT TYPE WITH IDEAL CLASS NUMBER ONE-
dc.typeArticle-
dc.identifier.wosid000300128300003-
dc.identifier.scopusid2-s2.0-82255194096-
dc.type.rimsART-
dc.citation.volume140-
dc.citation.issue2-
dc.citation.beginningpage403-
dc.citation.endingpage414-
dc.citation.publicationnamePROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY-
dc.contributor.localauthorBae, Sung-Han-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0